# SDR S2G2007F00001

- Difficulty date: April 14, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N1372V
- Make and model: Cessna U206F
- Aircraft serial: U20602588
- Engine: Cont IO520*
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 122005217
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL CRACKS IN BOTH LT AILERON HINGE BRACKETS IN RADIUS OF THE LOWER EARS.  THIS WAS FOUND DURING AN ANNUAL INSPECTION.  (K)
